Alert archive / California / High Wind Warnings in 2024
High Wind Warning 7, NWS Eureka, CA
NWS Eureka, CA issued this high wind warning at Nov 21, 2024, 7:02 AM PST for Del Norte County, Humboldt County, California. It took effect at Nov 21, 2024, 9:00 PM PST. It was in force for 11 hr. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 21, 2024, 7:02 AM PST (15:02 UTC)
- In effect from
- Nov 21, 2024, 9:00 PM PST
- Expired
- Nov 22, 2024, 8:00 AM PST
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 86 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 21, 11:19 PM PST | NON-TSTM WND DMG | 6 Ssw Orick, CA | Tree blocking northbound lane. |
| Nov 21, 11:40 PM PST | FLOOD | 5 N Trinidad, CA | Northbound lanes of US Highway 101 flooded. |
| Nov 21, 11:47 PM PST | NON-TSTM WND DMG | 7 Ssw Orick, CA | Tree blocking northbound lanes on US Highway 101. |
| Nov 22, 12:29 AM PST | NON-TSTM WND DMG | Crescent City, 5 S Ft D, CA | Tree in roadway (US Highway 199 junction with Elk Valley Cross Road). |
| Nov 22, 12:38 AM PST | NON-TSTM WND DMG | 1 Sse Ft Dick, CA | Tree blocking entire roadway (US Highway 101), closed for 20 minutes. |
| Nov 22, 1:31 AM PST | NON-TSTM WND DMG | 5 Se Crescent City, CA | 1 ft diameter tree blocking SB lane of US Highway 101. |
| Nov 22, 1:42 AM PST | NON-TSTM WND DMG | 3 N Pepperwood, CA | Tree blocking entire lane Highway 36 near Redwood House Road. |
| Nov 22, 2:32 AM PST | FLOOD | 3 Nne Loleta, CA | US 101 Southbound off ramp onto Hookton Road closed due to flooding. |
| Nov 22, 3:04 AM PST | NON-TSTM WND DMG | 1 Nnw Myers Flat, CA | Tree in northbound lane Highway 101. |
| Nov 22, 4:55 AM PST | FLOOD | 3 Nne Loleta, CA | Corrects previous flood report from 3 NNE Loleta. US 101 Southbound at Hookton road closed. |
| Nov 22, 5:19 AM PST | FLOOD | 2 Wnw Redway, CA | Roadway flooding - plugged culvert causing ditch to flood across roadway. |
| Nov 22, 6:21 AM PST | FLOOD | Fernbridge, CA | Northbound/southbound closure of route 211 Closure from 6 AM Nov 22 to 6 AM Nov 23. |
| Nov 22, 7:00 AM PST | FLOOD | 1 Ssw Garberville, CA | Flooding reported on Kimtu road outside Garberville. |
| Nov 22, 7:20 AM PST | NON-TSTM WND DMG | 4 Wsw Briceland, CA | 520 customers without power in southern Humboldt. |
| Nov 22, 7:22 AM PST | NON-TSTM WND DMG | 4 Nw Salyer, CA | 1,305 customers without power around Willow Creek. |
| Nov 22, 7:24 AM PST | RAIN 1.7 | 2 Sw Garberville, CA | 1.7 inches of rain measured since 9AM yesterday. |
| Nov 22, 7:36 AM PST | FLOOD | 1 N Honeydew, CA | Wilder Ridge Rd reported to be flooded. |
| Nov 22, 7:37 AM PST | RAIN 11 | 1 N Honeydew, CA | 11 inches of rain reported in 24 hours in Honeydew. |
| Nov 22, 7:38 AM PST | FLOOD | 2 Ese Ft Dick, CA | Flooding reported on Highway 197. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 3.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
888 WWUS76 KEKA 211502 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 702 AM PST Thu Nov 21 2024 CAZ101-102-212315- /O.UPG.KEKA.HW.A.0006.241122T0000Z-241122T1200Z/ /O.NEW.KEKA.HW.W.0007.241122T0000Z-241122T1200Z/ Coastal Del Norte-Del Norte Interior- Including Smith River, Gasquet, Ft Dick, Crescent City, and Klamath 702 AM PST Thu Nov 21 2024 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 65 mph expected. * WHERE...Del Norte County. * WHEN...From 4 PM this afternoon to 4 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ103>106-212315- /O.UPG.KEKA.HW.A.0006.241122T0000Z-241122T1200Z/ /O.EXB.KEKA.WI.Y.0026.241122T0000Z-241122T1200Z/ Northern Humboldt Coast-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- Including Dinsmore, Honeydew, Benbow, Alderpoint, Pepperwood, Bridgeville, Samoa, Eureka, Ettersburg, Weitchpec, Fernbridge, Ferndale, Fortuna, Hoopa, Bull Creek, Fieldbrook, Shelter Cove, Briceland, Orleans, Kneeland, Shively, Whitethorn, Arcata, Willow Creek, Trinidad, Garberville, McKinleyville, and Petrolia 702 AM PST Thu Nov 21 2024 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected. Up to 70 mph over the more prominent ridges. * WHERE...Humboldt County. * WHEN...From 4 PM this afternoon to 4 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ109-212315- /O.CON.KEKA.WI.Y.0026.000000T0000Z-241122T1200Z/ Mendocino Coast- Including Point Arena, Fort Bragg, and Rockport 702 AM PST Thu Nov 21 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Mendocino Coast. * WHEN...Until 4 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
4 follow-up statements
832 WWUS76 KEKA 212109 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 109 PM PST Thu Nov 21 2024 CAZ103>106-220515- /O.UPG.KEKA.WI.Y.0026.241122T0000Z-241122T1200Z/ /O.EXB.KEKA.HW.W.0007.241122T0500Z-241122T1200Z/ Northern Humboldt Coast-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- Including Shelter Cove, Fieldbrook, Ferndale, Fernbridge, Trinidad, and Fortuna 109 PM PST Thu Nov 21 2024 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...South wind gusts up to 60 mph along the coast and up to 75 mph over the interior mountains. * WHERE...Humboldt County. * WHEN...From 9 PM this evening to 4 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ101-102-220515- /O.EXT.KEKA.HW.W.0007.241122T0500Z-241122T1200Z/ Coastal Del Norte-Del Norte Interior- 109 PM PST Thu Nov 21 2024 ...HIGH WIND WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...South wind gusts up to 60 mph along the coast and up to 75 mph over the interior mountains. * WHERE...Del Norte County. * WHEN...From 9 PM this evening to 4 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ109-220515- /O.CON.KEKA.WI.Y.0026.000000T0000Z-241122T1200Z/ Mendocino Coast- Including Point Arena, Fort Bragg, and Rockport 109 PM PST Thu Nov 21 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...South wind gusts up to 50 mph. * WHERE...Mendocino Coast. * WHEN...Until 4 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka DB
151 WWUS76 KEKA 220515 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 915 PM PST Thu Nov 21 2024 CAZ101-102-221200- /O.CON.KEKA.HW.W.0007.000000T0000Z-241122T1200Z/ Coastal Del Norte-Del Norte Interior- 915 PM PST Thu Nov 21 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...South wind gusts up to 60 mph along the coast and up to 75 mph over the interior mountains. * WHERE...Del Norte County. * WHEN...Until 4 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ103>106-221200- /O.CON.KEKA.HW.W.0007.000000T0000Z-241122T1200Z/ Northern Humboldt Coast-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- Including Shelter Cove, Fortuna, Trinidad, Ferndale, Fernbridge, and Fieldbrook 915 PM PST Thu Nov 21 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...South wind gusts up to 60 mph along the coast and up to 75 mph over the interior mountains. * WHERE...Humboldt County. * WHEN...Until 4 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ109-221200- /O.CON.KEKA.WI.Y.0026.000000T0000Z-241122T1200Z/ Mendocino Coast- Including Fort Bragg, Point Arena, and Rockport 915 PM PST Thu Nov 21 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Mendocino Coast. * WHEN...Until 4 AM PST Friday. * IMPACTS...Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka MKK
679 WWUS76 KEKA 221154 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 354 AM PST Fri Nov 22 2024 CAZ101-103-221300- /O.EXP.KEKA.HW.W.0007.000000T0000Z-241122T1200Z/ Coastal Del Norte-Northern Humboldt Coast- 354 AM PST Fri Nov 22 2024 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... $$ CAZ109-221300- /O.EXP.KEKA.WI.Y.0026.000000T0000Z-241122T1200Z/ Mendocino Coast- Including Fort Bragg, Point Arena, and Rockport 354 AM PST Fri Nov 22 2024 ...WIND ADVISORY WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... $$ CAZ102-221600- /O.EXT.KEKA.HW.W.0007.000000T0000Z-241122T1600Z/ Del Norte Interior- 354 AM PST Fri Nov 22 2024 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Del Norte Interior. * WHEN...Until 8 AM PST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ104>106-221600- /O.EXT.KEKA.HW.W.0007.000000T0000Z-241122T1600Z/ Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- Including Shelter Cove 354 AM PST Fri Nov 22 2024 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM PST THIS MORNING... * WHAT...South winds 15 to 25 mph with gusts up to 55 mph. Locally up to 66 mph. * WHERE...Humboldt Interior, and Southwestern Humboldt. * WHEN...Until 8 AM PST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Wind gusts will be particularly strong along windward ridges and exposed coastal headlands. There is an increased risk of tree branches and other debris on roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka ZVS
546 WWUS76 KEKA 221546 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 746 AM PST Fri Nov 22 2024 CAZ102-104>106-221700- /O.EXP.KEKA.HW.W.0007.000000T0000Z-241122T1600Z/ Del Norte Interior-Southwestern Humboldt-Northern Humboldt Interior-Southern Humboldt Interior- Including Shelter Cove 746 AM PST Fri Nov 22 2024 ...HIGH WIND WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... The threat has ended. $$ For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka JB
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high wind warning went out at Nov 21, 6:47 AM PST, 15 minutes earlier.
Area forecast discussion, Nov 21, 6:47 AM PST, 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
647 AM PST Thu Nov 21 2024
.SYNOPSIS...A strong atmospheric river storm system will continue
to bring prolonged moderate to heavy rainfall tonight through
Friday. This could lead to life threatening flooding late tonight
and Thursday. Strong and damaging southerly winds are forecast to
ramp up again late this afternoon into tonight with impacts
lasting into Friday.
&&
.DISCUSSION...Latest GOES-West IR satellite imagery shows a well-
defined atmospheric river and a stationary front currently stalled
over NWRN California. MRMS QPE and observed rainfall reports
0.25 to 0.50 in/hr rates across much of the forecast area,
especially in Mendocino and Lake counties. Caltrans and CHP
reported ponding water at Bayside Cutoff, rock slides and trees
blocking the roadways. 36HR precipitation amounts range from 2.5
to 6.0 inches, locally up to 9 inches over the southwest facing
terrain.
A second cyclone has been developing and quickly strengthening
this morning far offshore as it is drawn in around the parent deep
trough, previously stalled off the Pacific Northwest. The two
surface lows will likely interact with each other complexly,
winding around each other in a Fujiwhara Effect. While this second
rapid cyclone will no be as satrong as the Tuesday-Wednesday
event, it will help to push back northward the atmospheric river
with an enhanced moisture flux and IVT values. This will bring
again widespread moderate to heavy rainfall. A stream of
persistent, high rainfall rates is forecast to occur in South
Humboldt along Cape Mendocino and through portions of coastal
Mendocino County with this storm today into Friday, with steady
moderate and embedded heavy rainfall elsewhere.
WPC has remain the rare High Risk through the described
locations, with a wide swath of Moderate risk elsewhere. An
additional 4 to 6 inches with isolated 15 inches is forecast
to continue through Friday, with the bulk falling through
tonight. This risk category is warranted with this magnitude of
rainfall expected to fall over already saturated grounds resulting
in Life- threatening flooding across portions of Northwest
California today into Friday. Meanwhile, rapid rises has been
observed along several river points across Humboldt and Mendocino
counties. Please see the Hydrological Section below for more
details and watch for changes in the river forecasts as models
ingest rainfall verification. Prolonged moderate to heavy rainfall
will promote an additional
In addition, a tight pressure gradient associated to a surface
cyclone combined with 45-75 kt south-southeast at 925- 850 mb
layer will promote gusty winds late this afternoon and evening.
Gusts around 40 to 60 MPH are are expected over the more
prominent coastal headlands and exposed ridges across the area.
Snow levels across NE Trinity County will continue to rise today.
Heavy snow is expected to continue for elevations above 3500 feet
this morning, and then above 5000 feet by late afternoon. The
Winter Storm Warning has been extended through late tonight for
the highest elevations of NE Trinity where snow levels may take
longer to rise.
After the passage of the secondary cyclone Thursday, most ensemble
guidance shifts the parent trough westward on Friday, which would
put NWRN CA in the cold sector and shut off our subtropical moisture
tap, marking a change from persistent moderate rainfall to showery
rainfall. Rain will likely continue during this period through the
weekend, however be generally less, and with more sparse coverage.
&&
.AVIATION...Moderate to heavy rainfall continues this morning as a
strong atmopsheric river provides a steady stream of moisture to
NorCal. Periods of MVFR/IFR conditions will continue intermittently
as locally heavy rainfall reduces visibility's and lowers ceilings.
With the core of the LLJ having shifted south, elevated southerly
winds (15 to 2 5 knots) will continue at UKI while the coastal
pressure gradient briefly weakens at the northern coastal terminals.
Light southerly flow will rapidly increase this evening and
overnight with the arrival of an additional surface low and strong
frontal boundary. LLWS is possible for a few hours this evening
before winds mix down to surface levels. Gusts exceeding 50 knots
are possible at CEC in the few hours before and after midnight.
&&
.MARINE...Elevated wave heights from a NW swell have finally
diminished to 12 to 13 feet after a brief resurgence Wednesday
evening. Small craft conditions and light southerly flow will
continue through this afternoon in all but the southern inner
waters, where gale gusts 35 to 40 knots persisted through the night
in the core of a LLJ near Point Arena. Gale conditions will rapidly
spread north into the remaining zones this evening with the arrival
of an additional low pressure system and strong surface front. High
end gusts may exceed 50 knots in the outer waters in the hours
before and after midnight. This fast moving systerm will generate
rapid wind wave response, driving wave heights back up to 15 to 17
feet early Friday morning. Winds and seas are expected to quickly
diminish this weekend, potentially falling below advisory levels as
the NW swell continues to decay. Unsettled conditions are likely to
develop late this weekend into early next week with additional upper
shortwaves moving through the PNW waters.
&&
.HYDROLOGY...A prolonged period of persistant moderate to heavy
rainfall will continue to lead in urban and small streams as well
as rock and landslides across the forecast area through Friday. A
Flood Advisory is in effect for the southern Humboldt,
southeastern Trinity and portions of Mendocino through this
morning. While a Flood Watch remain in effect for Del Norte,
Humboldt, Mendocnino, Lake and southeast Trinity counties through
Friday night. Latest MRMS soil moisture modeling is indicating
widespread 50% to 70% saturated soils at the moment. Soil
moisture will continue to saturate through tonight and set the
stage for flooding and enhanced runoff today into Friday as a
second pulse of heavy rain arrive. The concern for major life
threatening flooding will increase during this time frame as small
rivers, streams and creeks reach or exceed bankfull.
Main stem rivers have been responsive with the steadier
precipitation across the region. Latest QPF guidance continue
showing 6 hourly rates of 1 to 3 inches over SW facing aspects of
topographic enhancement, while 6 hourly rate vary from 0.40 to
1.40 inches today through at least Friday morning. Concerns
increase for rivers reaching flood stage. In particular, the Eel
River at Fernbridge is forecast to exceed 20 feet by early Friday
morning. Also, the Russian river at Hopland may also exceed flood
stage of 15 feet Friday. Other main stem rivers such as the Van
Duzen at Bridgeville, Mad River at Arcata and Navarro River at
Navarro have been has been rising quickly, with 1 to 7 feet ahead
of the NCRFC forecast. Also, Garcia River and Scott Creek at
Lakeport has reached 10 feet early this morning. Scotts Creek at
Lakeport was forecast to reach 16 feet today and up to 19 feet
Friday, and this may have significant impacts along the creek.
Stay tuned to the latest forecast. Stay tuned to the latest
forecast.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Flood Watch through Friday evening for CAZ101>106-108>115.
High Wind Watch from 3 PM PST this afternoon through late
tonight for CAZ101>106.
Winter Storm Warning until 10 PM PST this evening for
CAZ107.
Wind Advisory until 4 AM PST Friday for CAZ109.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 6 PM PST this evening for PZZ450-
470.
Gale Warning from 6 PM this evening to 4 AM PST Friday for
PZZ450-470.
Gale Warning until 4 AM PST Friday for PZZ455.
Small Craft Advisory until 3 PM PST this afternoon for
PZZ475.
Gale Warning from 3 PM this afternoon to 4 AM PST Friday
for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngIn the hours before
Local storm report, Nov 21, 6:13 AM PST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
613 AM PST Thu Nov 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 AM Landslide Junction City 40.73N 123.05W
11/21/2024 Trinity CA Law Enforcement
Landslide in WB lane of 299 1 mi east of
Junction City.
&&
JMMLocal storm report, Nov 21, 6:15 AM PST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
615 AM PST Thu Nov 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM Non-Tstm Wnd Dmg 1 SSE Willits 39.38N 123.34W
11/21/2024 Mendocino CA Law Enforcement
Tree down in southbound lane.
&&
JMMLocal storm report, Nov 21, 7:02 AM PST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
702 AM PST Thu Nov 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Flood 2 WNW Navarro 39.16N 123.57W
11/21/2024 Mendocino CA Law Enforcement
Jct Route 1 to North Fork Navarro River
Bridge closed.
&&
JMMThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 4:55 PM PST | Areal Flood Advisory | EKA | Mendocino | 4 hr |
| Nov 20, 5:37 PM PST | Areal Flood Advisory | EKA | Lake | 8 hr |
| Nov 20, 7:55 PM PST | Areal Flood Advisory | EKA | Lake, Mendocino | 3 hr |
| Nov 20, 11:12 PM PST | Areal Flood Advisory | EKA | Humboldt, Mendocino, Trinity | 7 hr |
| Nov 21, 12:40 AM PST | Areal Flood Advisory | EKA | Humboldt | 6 hr |
| Nov 21, 3:00 AM PST | Small Craft Advisory | EKA | 15 hr | |
| Nov 21, 6:56 AM PST | Areal Flood Advisory | EKA | Humboldt | 9 hr |
| Nov 21, 7:11 AM PST | Areal Flood Advisory | EKA | Lake, Mendocino | 11 hr |
| Nov 21, 7:59 AM PST | Areal Flood Advisory | EKA | Lake, Mendocino | 11 hr |
| Nov 21, 8:40 AM PST | River Flood Warning | EKA | Humboldt | 47 hr |
| Nov 21, 8:40 AM PST | River Flood Warning | EKA | Mendocino | 44 hr |
| Nov 21, 8:40 AM PST | River Flood Warning | EKA | Mendocino | 38 hr |
| Nov 21, 8:40 AM PST | River Flood Warning | EKA | Humboldt | 27 hr |
| Nov 21, 8:51 AM PST | River Flood Warning | EKA | Humboldt | 26 hr |
| Nov 21, 9:33 AM PST | Areal Flood Advisory | EKA | Humboldt, Mendocino | 10 hr |
| Nov 21, 10:29 AM PST | Areal Flood Advisory | EKA | Trinity | 6 hr |
| Nov 21, 12:41 PM PST | Areal Flood Advisory | EKA | Humboldt | 4 hr |
| Nov 21, 2:04 PM PST | Areal Flood Warning | EKA | Mendocino | 30 hr |
Nearby
High Wind Warnings in California, 2024Every high wind warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.